# SDR SWAA2023072877029

- Difficulty date: July 11, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB OF TRAILING EDGE AT RT WING 2023-405234<[01] REPLACED SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB OF TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02;[02] COMPLETED
